# SDR UALA2012080804287

- Difficulty date: August 7, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1620 AND STR 19 RT.  REMOVED DAMAGED AREA, PERFORMED HFEC, INSTALLED REPAIR DOUBLERS, PER ECRA 5330-04278.
